Mixed myoclonic-absence status epilepticus in juvenile myoclonic epilepsy.

Abstract : Myoclonic status epilepticus or mixed absence-myoclonic status is uncommon in juvenile myoclonic epilepsy (JME), often precipitated by sleep deprivation, withdrawal of medication, or inadequate antiepileptic drugs (Thomas et al., 2006; Crespel et al., 2013). Such episodes respond well to benzodiazepines or valproate (Crespel et al., 2013). We present the video-EEG of a 24-year-old woman with JME and bipolar disorder. She had a confusional state five days after withdrawal of clonazepam (14 mg/d) and introduction of oxazepam (200 mg/d), followed by catatonic stupor with subtle myoclonus of the face and the arms. The EEG showed absence status (figures 1, 2), which stopped after IV injection of clonazepam (1 mg) (figure 3). Consciousness returned to normal [Published with video sequence and figures (1)].
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.umontpellier.fr/hal-02067084
Contributeur : Mélanie Karli <>
Soumis le : jeudi 14 mars 2019 - 08:24:04
Dernière modification le : mardi 28 mai 2019 - 14:12:02

Lien texte intégral

Identifiants

Collections

Citation

Philippe Gélisse, Arielle Crespel. Mixed myoclonic-absence status epilepticus in juvenile myoclonic epilepsy.. Epileptic Disorders, John Libbey Eurotext, 2015, 17 (1), pp.95-6. ⟨10.1684/epd.2014.0719⟩. ⟨hal-02067084⟩

Partager

Métriques

Consultations de la notice

19